[Paradoxical reaction to antituberculosis treatment in an immunocompetent girl with pulmonary tuberculosis].
Аннотация
Paradoxical reaction to antituberculosis treatment is rare in paediatric population. We report a 9-year-old girl with high fever and productive cough for the last three weeks. Tuberculine test and Quantiferon were positive, erythrocyte sedimentation rate was 64 mm/h, culture and polymerase chain reaction for M. tuberculosis negative, and chest X ray showed a widened right mediastinum. Tuberculosis was diagnosed, therefore treatment with standard doses of rifampicin, isoniazid, pyrazinamide and ethambutol was started. Twenty-one days later she presented high fever with no other symptoms, worsening of radiological findings and normal blood tests, serologies and brain magnetic resonance imaging. The patient presented a paradoxical reaction and was given prednisone 1 mg/kg/day, fever disappeared in 24 hours. It is important to consider a paradoxical reaction when other causes of clinical and/or radiological worsening have been ruled out, to avoid unnecessary tests and treatment modifications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.